# SDR DALA2018030901587

- Difficulty date: March 3, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DENTS ON AILERON ACCESS PANEL 530HA,   LT WING.  REPAIRED IAW ER/A 566323-14 REV. ORIGINAL ASSOCIATED ER/A 00-566323.
